Zantac Lawsuit


Citizens Commission on Human Rights Award Recipient (Twice)
Humanist, humorist

Monday, February 08, 2021

Mr Stephen O'Neil ~ "If only we knew then what we know now"



Antidepressant-induced "suicides" don't just effect moms, dads, brothers, sisters, husbands and wives. Deaths caused by 'medication' rip through the hearts of so many more and can result in long-lasting suffering for all involved.

The following is a guest-post from Colleen, the niece of Stephen O'Neil. It's graphic in detail - it needs to be.

Colleen, like so many others out there shares her story below and asks for our help.

Please consider taking 10 minutes or so to contact the family after you read her story.


---

It’s been almost 5 years since Stephen (pictured above) died but we still have the same conversations every single day. Replaying those last 6 weeks of his life.

I am/was Stephen’s niece Colleen, but we grew up more like brother and sister. Stephen was more than just an uncle to me, he was my friend.

On 16th June 2016, Stephen was prescribed Sertraline 50mg as he was having trouble sleeping and mild anxiety. He came out from the GP surgery that day and told my father he was prescribed antidepressants and why, he was very open like that. 

Just 2 days later he appeared on my aunt’s doorstep early morning, dishevelled and visibly distressed. He said the tablets had done something to his head. He went to the pharmacist seeking help and a doctor, over the phone, advised him to stop Sertraline immediately.

That night he stayed with my mother as he was too afraid to stay on his own. The next morning my mother found him crying and he opened up to her about the horrific night he experienced, just over 24hours of starting Sertraline. 

That night, after beginning Sertraline just the day before, he began to get highly agitated, he couldn’t settle, he had intrusive, dark suicidal thoughts that he never had before the medication. Things got so scary for him that he took a cold shower in the small hours of the morning to try “snap out of it”. He admitted to putting a belt around his neck. He went outside and walked for miles as he couldn’t sit still. He came home and prayed for the sun to come up. 

Looking back now, at this point we should have just kept Stephen like an egg. He had already stopped the tablets, all he needed now was comfort and reassurance that what he was experiencing was indeed a common enough side effect (that can affect 1-100 consumers) and time to heal.

Instead, because of lack of knowledge and wanting to do the “right thing”, we phoned the crisis team. Stephen then voluntary admitted himself to a local psychiatric unit. 

Stephen was discharged from that unit with a note for his GP stating that he had an “adverse reaction” to Sertraline but instead of heeding this advice and realising that Stephen was a healthy, highly functioning man before Sertraline and allowing him to recover from his reaction, he was prescribed more medication and advised that this is what was needed to feel better again.

During the next 6 weeks Stephen was prescribed Quetiapine (antipsychotic drug) and Mirtazapine (serotonergic drug), Buspirone (anti-anxiety) as well as other drugs such as Diazepam, Propranolol and Zopiclone.  A cocktail of drugs, each one just seeming to exacerbate the original symptoms. 

In this time Stephen constantly voiced his fears, that it was the tablets. This is a common theme throughout his medical notes, that along with wanting to get better. He constantly said to us “when I get better..”

But he never did. Looking back, we can see, he was polydrugged to death. He was found by his brother on 29th July 2016, kneeling forward, with a rope around his neck.

At his inquest the coroner decided to adopt the evidence of the associate medical director of the local psychiatric unit where Stephen stayed, but who didn’t know Stephen personally, rather than the expert testimony of Professor Dr David Healy. 

Professor Healy was well prepared, having reviewed all of Stephen’s medical notes and records, as well as witness statements gathered by myself. He also had the opportunity to consult extensively with us, Stephen’s family. 

The associate medical director painted a picture where indeed Stephen suffered a “catastrophic” reaction to Sertraline, leaving him with flashbacks of that first night, flashbacks which may have put him in a trance like, dissociative state where he may not have known what he was doing and contributed to his death.

And whilst it was also agreed during inquest that Stephen suffered Akathisia, the coroner decided then that Stephen “died by his own act, whilst the balance of his mind was disturbed”.

For us this does not go far enough. Whilst we know that it was the buspirone that was the final nail in Stephen’s coffin, we believe when applying the legal “but for” test for causation, Stephen would not have died “but for” taking Sertraline.

We don’t ask for Sertraline or any of these drugs to be banned. What we do want is an acknowledgment of their true dangers by authorities and regulators so that prescribing doctors, healthcare workers and mental health charities can understand and begin to tackle this medication-induced pandemic of suicide we are facing.

How many more times do we have to hear families who have been torn apart by medication-induced suicide say “If only we knew then what we know now”.

We are asking other families who have been bereaved by medication-induced suicide to write a letter to the Minister of Health and Chairperson of the Health Committee in Northern Ireland. They can try to ignore one voice but many voices together and they will have to listen. 

Please send letters to stephensvoice@outlook.com, if possible, please keep to one page. 

Colleen.

Links

Facebook

Twitter


Thursday, February 04, 2021

Gardasil Vaccine Can Cause Infertility, New Lawsuit Alleges



Baum Hedlund Aristei & Goldman has filed their 7th lawsuit against Gardasil manufacturers, Merck.

Plaintiff Kayla Carrillo, 20, alleges Gardasil caused her to develop postural orthostatic tachycardia syndrome (POTS), seizure disorder, and infertility, among many other serious health issues. POTS  is a condition that affects blood flow. and also causes the development of symptoms such as fainting and an uncomfortable, rapid increase in heartbeat.

Kayla was just a 12-year-old when she received her first shot of Gardasil. Within 24 hours she experienced a seizure-like episode. Over the following months other serious health issues developed including irregular menstrual problems.

It was during this time that Kayla received her second Gardasil injection. Two days later, she collapsed at school and was rushed to the Emergency Department of Children’s Hospital of Orange County.

As the months wore on, Kayla suffered severe abdominal pain and an ultra scan showed she had a hemorrhagic cyst in her right ovary along with large Nabothian cysts in her cervix, the cysts were gradually enlarging so Kayla reluctantly decided to have the cyst on her ovary surgically removed. 

Since the age of 15, Kayla has undergone at least one surgery per year on her reproductive organs. Doctors say she will not be able to get pregnant and will not be able to pursue in vitro fertilization (IVF).  

Had Kayla or, indeed, her mother been warned of the risks of these and other adverse events, she never would have consented to receive the Gardasil vaccine. 

According to the lawsuit, Merck failed to disclose to regulators and the public that one of the Gardasil ingredients, Polysorbate 80, is associated with infertility and many other health problems.

“Having to be the one to tell your daughter that she won’t be able to get pregnant is a pain that is beyond words. People need to know that these risks are very real. They need to know exactly what they are getting into with Gardasil,” said Kayla's mother, Marlena 

Quite why Merck failed to tell the American Drug regulator and, more importantly, the public about this is unknown.

Let's hope that this lawsuit can throw some light on Merck's alleged deception.

It's becoming increasingly difficult to speak out about vaccine injury, especially with the current promotional push for the Covid-19 'vaccine'. Mention any negativity surrounding vaccines on Facebook and the Facebook police will either flag your post or ban you for a lengthy period. These Gardasil injuries, however, are real and have ruined lives. Don't allow Facebook or name-callers to silence you, or others, who wish to create awareness about the dangers and underhand activities of Merck.

Merck, it appears, have a habit of hiding information from the public. Yesterday, Reuters reported that "Newly unsealed court documents and other records show that Merck & Co and U.S. regulators knew about reports of suicidal behavior in men taking the company’s anti-baldness treatment Propecia when they decided not to warn consumers of those potential risks in a 2011 update of the popular drug’s label."

For more details on Kayla Carrillo's injuries and the lawsuit filed visit the Baum website here.


Bob Fiddaman


Please contact me if you would like a guest post considered for publication on my blog.